MURAL - Maynooth University Research Archive Library

    Modeling 802.11 Mesh Networks

    Duffy, Ken R. and Leith, Douglas J. and Li, Tianji and Malone, David (2006) Modeling 802.11 Mesh Networks. IEEE Communications Letters, 10 (8). pp. 635-637. ISSN 1089-7798

    [img] Download (171kB)
    Official URL:

    Share your research

    Twitter Facebook LinkedIn GooglePlus Email more...

    Add this article to your Mendeley library


    We introduce a tractable analytic model of throughput performance for general 802.11 multi-hop multi-radio networks subject to finite loads. The model’s accuracy and utility is illustrated by comparison with simulation.

    Item Type: Article
    Additional Information: Copyright Notice "©2006 IEEE. Reprinted from IEEE Communications Letters. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE."
    Keywords: Performance analysis; Mesh networks; IEEE 802.11; Telecommunication network topology; Wireless LAN; IEEE 802.11 mesh network; Multihop multiradio network; Tractable analytic model.
    Academic Unit: Faculty of Science and Engineering > Computer Science
    Faculty of Science and Engineering > Research Institutes > Hamilton Institute
    Item ID: 1204
    Identification Number:
    Depositing User: Tianji Li
    Date Deposited: 22 Jan 2009 14:17
    Journal or Publication Title: IEEE Communications Letters
    Publisher: IEEE
    Refereed: Yes
    Use Licence: This item is available under a Creative Commons Attribution Non Commercial Share Alike Licence (CC BY-NC-SA). Details of this licence are available here

    Repository Staff Only(login required)

    View Item Item control page


    Downloads per month over past year

    Origin of downloads